Volume 15, Number 4, October-December 2009
|Page(s)||872 - 894|
|Published online||20 August 2008|
Structure of approximate solutions of variational problems with extended-valued convex integrands
Department of Mathematics, The Technion-Israel Institute of
Technology, 32000 Haifa, Israel.
Revised: 1 May 2008
In this work we study the structure of approximate solutions of autonomous variational problems with a lower semicontinuous strictly convex integrand f : Rn×Rn R1 , where Rn is the n-dimensional Euclidean space. We obtain a full description of the structure of the approximate solutions which is independent of the length of the interval, for all sufficiently large intervals.
Mathematics Subject Classification: 49J99
Key words: Good function / infinite horizon / integrand / overtaking optimal function / turnpike property
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.